# SDR COMA0770032

- Difficulty date: June 6, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 9,702 hours, 7,068 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 5521- ON APPROACH RECEIVED AN O/B SPOILERONS CAUTION MESSAGE AND O/B FLIGHT SPOILERONS CAUTION MESSAGE.  PERFORMED SYSTEM RESET AND RAN POST TEST, OPS CHECK GOOD.
